# SDR DALA2019121007199

- Difficulty date: December 8, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N103DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50022
- Aircraft time: 2,694 hours, 1,315 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Longeron
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK WING TO BODY LONGERON CRACKING ON L/H SIDE JUST AFT OF AFT E/E ACCESS DOOR. REMOVED PANEL 195HB PER A220 AMP BD500-A-J53-82-85-01AAA-520A-A AND PANEL 195JB PER TASK BD500-A-J53-82-85-04AAA-502A-A. REMOVED LONGERON ASSY P/N C02383111-001, REMOVED FRAME ASSY P/N C02383117-001. INSTALLED NEW LONGERON AND FRAME ASSY'S PER DRAWING PL C02383100 REV A. REINSTALLED PNL'S 195HB AND 195JB PER A220 AMP TASK BD500-A-J53-82-85-01AAA-720A-A. A/C OK FOR SVC. (LP# 6153647)
